On the nonlinear circle plus operator related to the Laplacian

T. Panyatip

Abstract


-

Full Text: PDF

How to Cite this Article:

T. Panyatip, On the nonlinear circle plus operator related to the Laplacian, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 195-206

Copyright © 2013 T. Panyatip. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS